Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 391, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 6, 2011, 7:24 PM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2011, 7:24 PM CDT (00:24 UTC)
- Expired
- Jun 6, 2011, 8:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Concordia Parish, LA, Adams County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
694
WUUS54 KJAN 070024
SVRJAN
LAC029-MSC001-070100-
/O.NEW.KJAN.SV.W.0391.110607T0024Z-110607T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
EXTREME SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 800 PM CDT
* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BLACK HAWK MOVING WEST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3099 9166 3104 9164 3106 9172 3113 9171
3114 9172 3121 9168 3121 9172 3123 9176
3124 9176 3121 9159 3112 9161 3108 9155
3104 9156 3098 9165
TIME...MOT...LOC 0025Z 094DEG 26KT 3115 9160
$$
MME1 follow-up statement
414
WWUS54 KJAN 070100
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
800 PM CDT MON JUN 6 2011
LAC029-MSC001-070110-
/O.EXP.KJAN.SV.W.0391.000000T0000Z-110607T0100Z/
CONCORDIA LA-ADAMS MS-
800 PM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN ADAMS
COUNTY...AND SOUTH CENTRAL CONCORDIA PARISH HAS EXPIRED...
LAT...LON 3099 9166 3104 9164 3106 9172 3113 9171
3114 9172 3121 9168 3121 9172 3123 9176
3124 9176 3121 9159 3112 9161 3108 9155
3104 9156 3098 9165
TIME...MOT...LOC 0024Z 094DEG 26KT 3115 9159
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:56 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 6, 3:56 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT MON JUN 6 2011 .DISCUSSION... LATE THIS AFTERNOON THROUGH TONIGHT... COASTAL SEA-BREEZE-ENHANCED TSTM ACTIVITY IS ROBUST THIS AFTN JUST SOUTH OF THE FORECAST AREA. CONVECTIVE OUTFLOW IS SHIFTING NORTH AND COULD AID IN THE DEVELOPMENT OF TSTM ACTIVITY ALONG THE HWY 84 CORRIDOR AS WE GO LATER INTO THIS AFTN AND EVNG. THE AIRMASS SOUTH OF THE I-20 CORRIDOR IS PRIME FOR MICROBURSTS GIVEN STEEP MID/LOW LEVEL LAPSE RATES AND LARGE DCAPE VALUES...SO WE WILL CONTINUE TO MENTION THE POTENTIAL FOR SEVERE WEATHER IN THE HWO. EXPECT CONVECTION TO DIMINISH AS THE AIRMASS COOLS DURING THE EVENING HOURS. OTHERWISE... HAVE RAISED GFS MOS LOW TEMPERATURE GUIDANCE AGAIN TONIGHT AS IT CONTINUES TO BE A LITTLE TOO COOL. TUESDAY THROUGH TUESDAY NIGHT... MODELS ARE CONTINUING TO KEY IN ON SHORTWAVE ENERGY BEING DRAWN SOUTH/WEST AROUND THE EASTERN/SRN PERIPHERY OF THE SUBTROPICAL RIDGE CENTERED JUST TO OUR NORTH. THIS WILL ENHANCE OUR CHANCES FOR AFTN/EVNG TSTMS TUESDAY...ESPECIALLY FOR AREAS SOUTH OF THE I-20 CORRIDOR WHERE THE SEA-BREEZE FRONT WILL ENHANCE MOISTURE CONVERGENCE AND WHERE THE RIDGE WILL HAVE LESS INFLUENCE. LAPSE RATES WILL CONTINUE TO BE STEEP AS 500 MB TEMPS ~ -9 DEG C OVERLAY 850MB TEMPS ~ 21 DEG C...AND DCAPE WILL ONCE AGAIN BE HIGH IN THE 1200 TO 1500 J/KG RANGE. SO MICROBURST POTENTIAL WILL CONTINUE TO BE HIGH AND WE HAVE CONTINUED TO MENTION THE RISK FOR DAMAGING WINDS/HAIL IN THE HWO. /EC/ WEDNESDAY THROUGH WEEKEND...OPERATIONAL MODELS AND MODEL ENSEMBLES GENERALLY AGREE IN DEVELOPING A SOLID WEAKNESS OF THE STUBBORN RIDGE OF HIGH PRESSURE ALOFT BY WEDNESDAY. THIS WEAKNESS WILL LIKELY PERSIST THROUGH THE REST OF THE WORK WEEK...PROBABLY GIVING WAY TO PREDOMINANT RIDGING ALOFT AGAIN BY NEXT WEEKEND. DURING THE PREVAILING PERIOD OF THE WEAKNESS ACROSS THE LOWER MS VALLEY RATHER DEEP SOUTH TO SOUTHEAST FLOW SHOULD ADVECT PW VALUES OF 1.75 INCHES OR HIGHER INTO THE REGION. COMBINED WITH LACK OF RIDGE- ASSOCIATED CAPPING AND SUBSIDENCE THE ATMOSPHERE SHOULD BE RIPE FOR ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE AFTERNOONS. THESE BETTER RAIN OPPORTUNITIES MAY SHUT DOWN AGAIN BY NEXT WEEKEND WITH THE POSSIBLE REEMERGENCE OF THE RIDGE. CONDITIONS WEDNESDAY THROUGH AT LEAST NEXT FRIDAY STILL BE WARM (AND MAYBE EVEN MORE MUGGY)...BUT IT WILL DEFINITELY NOT BE NEARLY AS HOT AS IT HAS BEEN LATELY. MEXMOS GUIDANCE SUGGESTS HIGHS IN THE LOWER 90S EVERYWHERE THIS PERIOD AND I HAVE FOLLOWED. WOULD NOT BE SURPRISED IF EITHER WEDNESDAY OR THURSDAY SEES HIGHS IN A FEW AREAS STAY IN THE UPPER 80S. MEX GUIDANCE KEEPS HIGHS PRIMARILY IN THE LOWER 90S THROUGH THE WEEKEND...BUT AT LEAST MID 90S SEEM MORE LIKELY IF RIDGE COMES BACK INTO PROMINENCE FOR OUR REGION. THUS...I HAVE BOOSTED GUIDANCE HIGHS NEXT WEEKEND BY SEVERAL DEGREES IN MOST CASES. LOWS THROUGH THE ENTIRE EXTENDED WILL MAINLY RANGE FROM THE UPPER 60S TO LOWER 70S AND I HAVE FOLLOWED LATEST MEX GUIDANCE. IN TERMS OF POPS...MEXMOS GUIDANCE DID NOT LOOK TOO BAD...ALTHOUGH I DID MAKE ADJUSTMENTS WEDNESDAY AND THURSDAY. THESE DAYS I UPPED POPS IN THE AFTERNOON AND EVENING TO BETTER MATCH ATMOSPHERIC SETUP AND ENSEMBLE MOS OUTPUT. FINALLY...ISOLATED AFTERNOON STORMS LATELY HAVE PACKED QUITE A PUNCH IN TERMS OF WIND...BUT THIS WILL PROBABLY NOT BE THE CASE BY WEDNESDAY AS ATMOSPHERIC LAPSE RATES DECREASE. WITH THIS IN MIND...AND THE EXPECTATION OF LESS HEAT...THE HWO WILL BE KEPT CLEAR IN THE EXTENDED. /BB/ && .AVIATION... ANY STORMS COULD EASILY PRODUCE STRONG GUSTY WINDS OF 50KTS...MAINLY IMPACTING THE HIGHWAY 84 CORRIDOR UNTIL SUNSET. PATCHY FOG DEVELOPMENT WILL AGAIN OCCUR TUESDAY MORNING AND THIS MAY BRING MVFR CONDITIONS TILL 13-14Z. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 96 71 93 / 10 25 30 27 MERIDIAN 68 95 69 93 / 9 26 28 15 VICKSBURG 67 97 69 93 / 11 25 27 32 HATTIESBURG 70 96 72 93 / 16 40 27 35 NATCHEZ 70 94 70 91 / 15 32 30 33 GREENVILLE 71 98 71 93 / 7 9 16 25 GREENWOOD 69 96 71 93 / 6 7 18 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/15/BB
Hazardous weather outlook, Jun 6, 3:11 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 311 PM CDT MON JUN 6 2011 ARZ074-075-LAZ007>009-015-MSZ018-019-025>046-072015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER- 311 PM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... SOUTHEAST ARKANSAS...AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND TUESDAY HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON WITH HEAT INDICES PEAKING BETWEEN 100-104 DEGREES...WHILE NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ISOLATED STRONG AND SEVERE STORMS WILL BE POSSIBLE FOR TUESDAY AFTERNOON AND EVENING FOR ALL AREAS BETWEEN 4 AND 8 PM. DAMAGING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE THE MAIN RISK WITH ANY STORMS THAT DEVELOP. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. LAZ016-023>026-MSZ047>066-072>074-072015- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 311 PM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND TUESDAY HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON WITH HEAT INDICES PEAKING BETWEEN 100-104 DEGREES LEADING TO ISOLATED STRONG AND SEVERE STORMS BETWEEN 4 AND 8 PM. DAMAGING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE THE MAIN RISK WITH ANY STORMS THAT DEVELOP. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR. NO HAZARDOUS WEATHER IS EXPECTED LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY SCATTERED SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING AS A MORE ACTIVE DAY OF THUNDERSTORMS IS EXPECTED. THE ENTIRE AREA WILL HAVE SOME RISK...BUT THE GREATER RISK SHOULD BE CONFINED TO LOCATIONS ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR BETWEEN 3PM AND 9PM WHERE DAMAGING DOWNBURST WINDS OF 60 MPH...TORRENTIAL RAINS OF 1 TO 2 INCHES IN SHORT BURSTS AND QUARTER SIZED HAIL MAY OCCUR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Local storm report, Jun 6, 4:09 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL BROOKLYN 31.06N 89.19W
06/06/2011 E0.75 INCH FORREST MS EMERGENCY MNGR
&&
DLSpecial weather statement, Jun 6, 4:18 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT MON JUN 6 2011
MSZ073-062150-
LAMAR MS-
418 PM CDT MON JUN 6 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF PURVIS AT 418 PM
CDT...MOVING WEST AT 15 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN LAMAR COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3100 8947 3100 8950 3102 8951 3102 8954
3100 8955 3100 8957 3119 8960 3119 8935
3101 8934 3101 8941 3099 8943 3099 8946
TIME...MOT...LOC 2118Z 069DEG 14KT 3109 8937
JALocal storm report, Jun 6, 4:46 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL BROOKLYN 31.06N 89.19W
06/06/2011 E0.75 INCH FORREST MS PUBLIC
&&
DLSpecial weather statement, Jun 6, 5:03 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT MON JUN 6 2011
MSZ072-062235-
MARION MS-
503 PM CDT MON JUN 6 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER COLUMBIA AT 503 PM CDT...MOVING
WEST AT 15 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL MARION COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3113 8995 3113 9000 3114 9001 3117 9001
3119 9003 3124 9003 3125 9005 3129 9004
3137 8979 3121 8969 3110 8993
TIME...MOT...LOC 2203Z 076DEG 12KT 3124 8985
JASpecial weather statement, Jun 6, 5:47 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 547 PM CDT MON JUN 6 2011 MSZ061-062-062315- FRANKLIN MS-LINCOLN MS- 547 PM CDT MON JUN 6 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF CENTER POINT AT 546 PM CDT...MOVING WEST AT 10 MPH. THE STRONGESWT PORTION OF THIS STORM LOOKS TO REMAIN SOUTH OF THE LINCOLN AND FRANKIN COUNTY LINES AND REMAIN IN AMITE COUNTY OVER THE NEXT ONE HALF HOUR. HOWEVER...SOME NORTHERN DEVELOPMENT OF THE STORM MAY CLIP EXTREME SOUTHERN PORTIONS OF LINCOLN AND FRANKLIN COUNTIES IN SOUTH-CENTRAL MISSISSIPPI. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN LINCOLN AND SOUTHEASTERN FRANKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3142 9086 3142 9054 3135 9054 3135 9085 TIME...MOT...LOC 2246Z 087DEG 10KT 3135 9064 JA
Special weather statement, Jun 6, 7:09 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
709 PM CDT MON JUN 6 2011
LAZ026-070100-
CONCORDIA LA-
709 PM CDT MON JUN 6 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 14 MILES EAST OF BLACK HAWK AT 708
PM CDT...MOVING WEST AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTH CENTRAL CONCORDIA PARISH...ESPECIALLY TRAVELING
ALONG HIGHWAY 15...SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3104 9164 3106 9172 3110 9172 3111 9171
3114 9172 3116 9171 3120 9168 3120 9159
3112 9161 3108 9155 3105 9155 3099 9164
3098 9166
TIME...MOT...LOC 0008Z 086DEG 22KT 3110 9144
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:09 PM CDT | Special Weather Statement | JAN | Wilkinson | 51 min |
| Jun 7, 1:28 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Jun 7, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 59 min |
| Jun 7, 1:50 PM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| Jun 7, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 40 min |
| Jun 7, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 54 min |
| Jun 7, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 49 min |
| Jun 7, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 49 min |
| Jun 7, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Lamar | 64 min |
| Jun 7, 2:48 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 117 min |
| Jun 7, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 47 min |
| Jun 7, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 47 min |
| Jun 7, 3:03 PM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Jun 7, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Jun 7, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 49 min |
| Jun 7, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 47 min |
| Jun 7, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 55 min |
| Jun 7, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Jun 7, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Jun 7, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 58 min |
| Jun 7, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 64 min |
| Jun 7, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 57 min |
| Jun 7, 4:04 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Jun 7, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| Jun 7, 4:15 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 87 min |
| Jun 7, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 35 min |
| Jun 7, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 46 min |
| Jun 7, 4:35 PM CDT | Flash Flood Warning | JAN | Franklin | 115 min |
| Jun 7, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 61 min |
| Jun 7, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Jun 7, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 32 min |
| Jun 7, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 46 min |
| Jun 7, 6:09 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 7, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Yazoo | 45 min |
| Jun 7, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Scott | 49 min |
| Jun 7, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 24 min |
| Jun 7, 4:53 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 52 min |
| Jun 7, 5:37 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 53 min |
| Jun 7, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 34 min |
| Jun 7, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 50 min |
| Jun 7, 6:43 PM CDT | Special Weather Statement | JAN | Morehouse | 32 min |
| Jun 7, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.